# SDR IXXA2022061003

- Difficulty date: May 20, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pressure Web
- Part number: 148T2610156
- Part serial: NSN
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SIDE OF AFT PRESSURE DOME
